I am 55 just started having panic attacks I am always on the edge I went to the emergency room was cleared for heart problems yet I still worry went on lexapro and felt worse ended up in the Dr office I had a full week of panic attacks scared of the chest pains told my Dr he put me on Zoloft what about my chest pains should I go see a cardiologist I wake up every day thinking I'm going to have a heart attack I'm obsessed over this
You're absolutely incorrect. The two medications work on different brain receptors and the use of the two together works amazingly well for many people. There are high numbers of bipolar patients who also must deal with anxiety disorders and ADD. When one really has ADD, he/she reacts differently to adderall and the same goes for Xanax. I take lamictal, adderall, Xanax and another mood stabilizer. Im an extremely successful 31 year old with a full and amazing life. To everyone else: Be patient with your meds. Keep a journal and please know that when you get the combination right your life will change. Keeping a mood journal is so helpful. You are on the right track as long as you do not do anything against your Doctor's orders. In terms of tapering off: you don't have to taper off some drugs; particularly if it is replaced by something similar. Don't be afraid to ask a lot of questions when you see your Doctor. My psychiatrist is also a neurologist so she explains the how's and why's of the meds. TAKE YOUR LAMICTAL!! it will stabilize you so you can make sound judgements.
wow your too young to be on so many pills! Ever since 2 years ago or so ive been having so many issues, joint pains, chest pains, fast heart rates, muscle pains blah blah. Every time i went the doctors wanted me to take new pills, from cymbalta to neurontin, to lyrica to who knows what. I refused them all. Ive gotten 70 percent better by researching, trying alternative natural things, being on dmsa to remove mercury (was exposed to it at my work). These pills are dangerous, i am not saying YOU should get off them, but a 17 year old girl taking so many weird chemicals cannot be good. About the only thing that still is a hindrance to my life is my freaking heart rate and chest pains. Also when you say heart rate of 130, do you mean continuous or momentary? sometimes i used to get resting heart rate of 170 for short durations.
Hi i noticed this was awhile ago but have some questions myself. I was prescribed adderall to start 10mg xr a day. When i am on the medecine during the day i am fine. But when i start coming off it i get these weird side effects numbing and tingling in my hands and even legs sometimes and some palpitations. has anyone ever had this and is this something that is dangerous or is it a side effect that will go away after im on it for a month or so?
I have anxiety and panic attacks as well. do yours cause nausea and tiredness and headaches? It feels like i cannot escape it. like i never will.
Sweety, if you want to live a long life find a new doctor who will care about you. You should not be taking adderal if you are bi-polar. And taking Xanax is just counteracting the adderal and making you go up and down like a yo yo. The adderal us making you "edgy" like, feeling like you're having panic attacks, so then you take Xanax to calm down. You are overworking your heart AND mind. It'll make you feel like your going crazy. And it's damaging your young heart. And lamictal has a side effect of causing high blood pressure in some people. I hope you can find a doctor that will listen to what you are experiencing and realize that the combo of mess and your diagnoses do not mix well. It can set off manic episodes in bi-polar people. My heart really goes out to you honey.
I realize this was posted over a year ago, but I figured I should comment.
I've been taking adderall for a few years and also have a very active eating disorder. I take the adderall for ADD. I've noticed that my resting heart rate is very high even though I'm only on 20 mg of XR. I used to be on way more. When I exercise, my heart rate shoots up to an average of 180-190 and above 190 I start to black out. I once got to 210, but was fainting at that point. It raises the average heart rate, obviously, so nothing that says your average heart rate should be xyz really is accurate if you are on this medication.
I was also prescribed medications to help counter the effects of the stimulant because I was having a lot of anxiety. Anxiety, which I have say, would be there just with a lower heart rate anyway. However, I found that all these medications were really over-kill. I was on Trazadone, Serequil, Lexapro and Lamictal all at once with the Adderall. I find that eating with the medication helps lessen its effects. I have since stopped all the other meds, lowered my dosage of the add meds and try to lay down when my heart rate gets too high. I wonder too as to what exactly its truly doing to my heart, but I need the medication to overcome my add so badly. It's such a frustrating contradiction.
i feel like i am you, a young female , who opens too many pill botles daily ,,,, haftqa , or something could hAOOEN I HAVE MVP, AND WAS BORN WITH A MURMUR...ANXIETY AND ADD, WHAT A HANDBASKET OF TREATS!! DID I FORGET THE OCD THAT I TREAT WITH PAXIL KLONOPIN, AND ADDERALL.... I FEEL LIKE I AM SPINNING OUT AT TIMES, AND TIGHTNESS IN THE CHEST , SCARED I COULD DIE, CAUSE MAYBE DOC DIDNT PAY ATTENTIION ABT THE MVP..... I WISH U WELLL AND ALL OF USS ALSO COFFEE TENDS TO REALLY MAKE MY HEART GO
oh and to add in: i cut down the adderall dosage to 20 mg
thanks so much for answering and helping out guys!
Okay so to answer: I do get numbness/tingling sometimes and I don't cough but I do get short of breath sometimes...
So I forgot to list that I was also on highest dose of wellbutrin and cxymbalta(not sure of the dose) and i found out like 2-3 weeks ago, that all of those in combination with my adderall, have very negative interactions such as anxiety,vast flucuations in vital signs like heart rate and blood pressure and a bunch of other things,i got taken off and am doing better now, my vitals have gotten better but im kinda depressed though, probably because of withdrawal symptoms but i would rather be depressed for a little while then be having panic attacks.Now, I feel a little bit better panic attack wise.I used to get ticks and I don't anymore,it was probably the wellbutrin with the adderall and I also have on and off bulimia/anorexia still and wellbutrin is not suggested for bulimics because of the increased risk of seizures. For the past three weeks though,I've been having a little tickle/spasm in the left part of my brain, it's not too painful though. Any ideas on what that is? I got a CAT scan and they told me I didn't have an aneurysm.Also my doctor NEVER tapers me off of anything, he just cuts me off cold turkey. Is it like a new thing that they found out that maybe tapering isn't important or something cause I always heard that it is important to do and I feel like a doctor should be aware not to do that??
also, i haven't taken my xanax for the past week and my lamictal for like 2 weeks...i've just been taking my adderall, is this dangerous??
I really appreciate your answers cause I feel kinda helpless and blahh about all of this.
All of the anxiety meds have a warning on them about possible heart issues. Palputations is a biggy.
Do you ever have numbness in your left hnd/arm? does a xanax make the discomfort go away? do you have shoirtness of breath and are coughing during the episode?
I would recommend that you talk with your doc about lowering the adderall dose. Adderall is notorious for inducing panic attacks. And I hope to put some of your fears to rest by stating that, as long as there is no family or personal history of cardiovascular disorders, the risk of adderall, taken in the prescribed dose, is pretty low. A HR of 130 is high, but not dangerously by any means in and of itself. I have had the exact situation (I take 60 mg/day adderall and 3 mg/day xanax) and my HR got up to 145 at the hospital one particularly stressful day. I would also like to point out that for bipolar patients, Klonopin rather than Xanax works better for the panic/anxiety. Hope this helps,